# SDR UPS03840212

- Difficulty date: January 28, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, L1 DOOR UPPER FWD CORNER CRACKED BY CUTOUT, MARKED.  FOUND WITH NDT ON SKIN  MAT ID -17 DOUBLER 7075-T6 .063 PO 3874552 -15 DOUBLER 7075-T6 .080 PO 3958421 FILLER 7075-T6 .050 PO 3924131 IAW DC8 SRM 53-2-0.  FAB DOUBLER TRIPER IAW DC8 SRM 53-2-0 FIG 15.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER TRIPLER IAW DC8 SRM 53-2-0.
